# SDR SWAA2015062241057

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 61,153 hours, 35,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SIGN COVER LOOSE.  SECURED COVER IAW SRM.
